# SDR HNAA2010042000098

- Difficulty date: April 13, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 53,019 hours, 59,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 7 INOP.  REMOVED AND REPLACED BULB AS REQUIRED.
